# SDR YYFA20140203001

- Difficulty date: February 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 44,503 hours, 30,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLOW LIGHT CAME BACK ON DURING CRUISE & CLIMB 250.  PERFORMED QRH PROCEDURE.  WE WERE NOT ABLE TO FIX THE PROBLEM, RETURNED TO DEPARTURE AIRPORT.
